The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 2, Issue 9


New Journal: Electronic Journal of Differential Equations (EJDE)
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Julio G. Dix, Rice University
Guest





PostPosted: Fri Nov 29, 2002 3:31 pm    
Subject: New Journal: Electronic Journal of Differential Equations (EJDE)
Reply with quote

New Journal: Electronic Journal of Differential Equations (EJDE)


ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS (EJDE)

Mathematicians at Southwest Texas State University and
at the University of North Texas have collaborated to
establish a new journal, the ELECTRONIC JOURNAL OF
DIFFERENTIAL EQUATIONS (EJDE). The EJDE will be a strictly
electronic journal dealing with all aspects of differential
equations. Articles will be submitted as TeX files, sent to
referees electronically, and then disseminated electronically,
free of charge.

Although the time between submission and dissemination
will be greatly reduced, only original research of high
quality will be accepted. Each article will be subject to as
rigid a peer review process as is applied by the finest of
today's printed journals. The EJDE is calling for papers
now. There are no page charges.

The EJDE can be reached via:
1. "telnet ejde.math.unt.edu", login: "gopher"
2. "telnet e-math.ams.com", login: "e-math", password:
"e-math", select line 12, then line 14
3. "ftp ejde.math.unt.edu"
4. "gopher ejde.math.unt.edu", if the gopher client software
is loaded in your computer.
As soon as the second file server arrives, the EJDE will also
be available at the above addresses replacing "unt" by "swt".

Readers can transfer the TeX, DVI and Postcript files
to their own computers and then read them or print hard
copies. Identical copies of the journal will be maintained
for posterity and for interlibrary loan at the libraries of
the two universities. A free subscription to the abstracts of
new articles in the EJDE is available by sending an e-mail
message to
"editor@ejde.math.unt.edu".

The Managing Editors of EJDE are Alfonso Castro, Julio
Dix, Gregory Passty, and Ricardo Torrejon. The Editorial
Board consists of

P. Bates (Brigham Young University)
A. Bloch (Ohio State University)
J. Bona (Pennsylvania State University)
K. J. Brown (Heriot-Watt University)
L. Caffarelli (Institute for Advanced Study)
C. Castillo-Chavez (Cornell)
C. Chui (Texas A & M University)
M. Crandall (University of California at Santa Barbara)
E. Di Benedetto (Northwestern University)
G. B. Ermentrout (University of Pittsburgh)
J. Escobar (Indiana University)
L. C. Evans (University of California at Berkeley)
J. Goldstein (Louisiana State University)
C. Groetsch (University of Cincinnati)
I. Herbst (University of Virginia)
C. Kenig (University of Chicago)
R. Kohn (Courant Institute)
A. Lazer (Miami University)
J. Neuberger (University of North Texas)
P. H. Rabinowitz (University of Wisconsin)
R. Shivaji (Mississippi State University)
R. Showalter (University of Texas)
H. Smith (Arizona State University)
P. Souganidis (University of Wisconsin)
N. Walkington (Carnegie-Mellon University)
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025657 seconds : 18 queries executed : GZIP compression disabled